Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 6, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 25, 2011, 11:56 PM CDT for Polk County, Trinity County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 11:56 PM CDT (04:56 UTC)
- Expired
- Apr 26, 2011, 1:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Polk County, TX, Trinity County, TX
The radar
The Houston radar (KHGX), 146 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 12:30 AM CDT | TORNADO | 3 Ne Onalaska, TX | PUBLIC REPORTED A POSSIBLE TORNADO AT WALKERS WATERFRONT ON LAKE LIVINGSTON. NORTH OF TRIPLE CREEK LOOP AND FM3152. TIME APPROXIMATED. |
| Apr 26, 12:50 AM CDT | FUNNEL CLOUD | 2 Nnw Livingston, TX | PUBLIC REPORTED A POSSIBLE FUNNEL CLOUD NNW OF LIVINGSTON ON FM-350. TIME APPROXIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2759 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
539
WFUS54 KHGX 260456
TORHGX
TXC373-455-260600-
/O.NEW.KHGX.TO.W.0006.110426T0456Z-110426T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1156 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL POLK COUNTY IN SOUTHEAST TEXAS...
SOUTHERN TRINITY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 100 AM CDT
* AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO
WAS LOCATED 7 MILES NORTH OF ONALASKA... MOVING SOUTHEAST AT 35
MPH.
* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
SEVEN OAKS...MOSCOW...LEGGETT...ALABAMA-COUSHATTA RESERVATION
AND LIVINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR A TORNADO - TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3058 9457 3071 9507 3078 9514 3079 9514
3086 9523 3100 9510 3096 9464 3075 9459
TIME...MOT...LOC 0456Z 293DEG 33KT 3090 9508
$$1 follow-up statement
795
WWUS54 KHGX 260557
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1257 AM CDT TUE APR 26 2011
TXC373-455-260607-
/O.EXP.KHGX.TO.W.0006.000000T0000Z-110426T0600Z/
TRINITY TX-POLK TX-
1257 AM CDT TUE APR 26 2011
...THE TORNADO WARNING FOR POLK AND TRINITY COUNTIES HAS EXPIRED...
LAT...LON 3058 9457 3071 9507 3078 9514 3079 9514
3086 9523 3100 9510 3096 9464 3075 9459
TIME...MOT...LOC 0557Z 293DEG 33KT 3068 9448
$$
KPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 10:05 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 25, 10:05 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1005 PM CDT MON APR 25 2011
.DISCUSSION...
HAVE PARED BACK THE TORNADO WATCH TO JUST THREE COUNTIES (HOUSTON
/TRINITY/POLK) AND EXTENDED IT THERE UNTIL 11 PM. TAIL END OF THE
AFTN CONVECTION FROM NORTH TX FINALLY MAKING DOWN HERE...BUT WITH
A BIG BANG. ALSO OF NOTE IS THE ACTIVITY TRYING TO GET ITS ACT TO-
GETHER (ALONG THIS SFC BOUNDARY) FURTHER WEST (NORTH OF CLL). NOT
SEEING A LOT OF POSITIVES FOR IT BECOMING SEVERE GIVEN THE TIMING
AND ITS LOCATION...BUT THE RAIN WOULD BE WELCOME. OTHERWISE NOT A
WHOLE LOT OF OTHER CHANGES PLANNED ATTM. 41
&&
.PREV DISCUSSION... /ISSUED 704 PM CDT MON APR 25 2011/
AVIATION... STRONG SOUTHERLY FLOW ACROSS THE AREA FEEDING INTO
STORMS TO THE NORTH OF THE AREA.TAIL END OF THE STORMS TO CONTINUE
TO SWING EAST BUT LOSS OF HEATING AND THE STRONG CAP SHOULD KEEP
ANY FROM REACHING CLL/UTS TERMINALS...MAY GRAZE THE DKR AREA.
EXPECT TO SEE BKN/OVC CIGS TO DEVELOP LATE THIS EVENING AND
BLANKET THE AREA WITH THE MOISTURE DEEPENING TOWARD MORNING. MVFR
CIGS 1200-1500FT SHOULD BE THE PREDOMINANT CIG. ANOTHER CONCERN IS
THE LLJ THIS AFTERNOON AND EVENING HAS BEEN HELPING THE MIXING AND
HELPING TO KEEP THE GUST GOING 22-27KTS THE NEXT COUPLE OF HOURS.
AS CIGS COME DOWN AND LLJ STRENGTHENS TONIGHT WILL HAVE SOME SSW
LLWS STARTING AROUND 1500FT...MODELS DIFFER BUT 35 KNOTS LOOKS TO
BE LOW END AND 40-45 KNOTS THE HIGH END SO HAVE ADDED LLWS 06-13Z
FOR MOST AREAS. CIGS SHOULD LIFT 13-15Z WITH GUSTS REDEVELOPING
AND EXPECT SLIGHTLY LOWER WINDS BUT STILL PLENTY GUSTY. 45
PREV DISCUSSION... /ISSUED 317 PM CDT MON APR 25 2011/
SPC HAS ISSUED TORNADO WATCH 204. THE WATCH IS IN EFFECT FOR THE
NORTHERN THIRD OF SOUTHEAST TEXAS THROUGH 03Z. CAPPING INVERSION
KEEPING THINGS UNDER WRAPS FOR THE FIRST HALF OF THE AFTERNOON.
STILL NOT TOO CONFIDENT THAT THE CAP WILL BREAK BUT IF IT
DOES...STRONG TO SEVERE STORMS WILL DEVELOP. 250 MB JET STRUCTURE
STILL FAVORS NE TX WITH THE STRONGER LIFT WHILE SE TX WILL BECOME
INCREASINGLY SUBSIDENT. WINDS WILL REMAIN GUSTY THROUGH THE EARLY
EVENING BEFORE DECREASING AFTER 03Z. WILL MAINTAIN THE WIND
ADVISORY THROUGH 23Z. JUST LIKE THE PAST FEW NIGHTS...FEEL CLOUDS
WILL FILL IN OVERNIGHT KEEPING MIN TEMPS WARMER THAN NORMAL.
CAPPING STRENGTHENS ON TUESDAY SO DESPITE THE APPROACH OF ANOTHER
WEAK SHORT WAVE...FEEL CONVECTIVE COVERAGE WILL BE MINIMAL.
LIGHTER WINDS AND LESS CLOUD COVER SHOULD FAVOR SLIGHTLY WARMER
TEMPS THAN TODAY. A WEAK COLD FRONT WILL CROSS THE COAST EARLY
WEDNESDAY. STILL FEEL A FEW SHOWERS (BENEATH THE CAP) WILL BE
POSSIBLE ALONG THE BOUNDARY EARLY WEDNESDAY. CONSIDERABLY DRIER
AIR WILL WORK INTO THE REGION LATER WEDNESDAY MORNING. LOWER RH
VALUES COUPLED WITH MODERATE NORTHWEST WINDS WILL SET THE STAGE
FOR YET ANOTHER DAY WITH AN ELEVATED RISK FOR FIRE WEATHER. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. THE DRIER AIR WILL
ALLOW OVERNIGHT LOWS TO TREND COOLER THU/FRI MORNING. MOISTURE
RETURNS FRI NITE WITH AN INCREASE IN CLOUDS. MIGHT BE SOME WEAK
SHOWERS ON SATURDAY AS MOISTURE LEVELS DEEPEN. A COLD FRONT WILL
CROSS THE REGION ON SUNDAY AND IF LONG RANGE MODELS VERIFY...
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD ACCOMPANY THE FRONT.
TEMPS WILL AGAIN TREND COOLER FOR MONDAY IN THE WAKE OF THE FRONT.
43
MARINE...
MODERATE TO STRONG ONSHORE WINDS (AND ASSOCIATED HIGHER SEAS) WILL
PERSIST THRU LATE TUE NIGHT AND ANTICIPATE SOME FORM OF
CAUTION/ADVSY FLAGS TO CONTINUE ACROSS ALL WATERS THRU THAT
TIMEFRAME. NEXT FRONT SHOULD PUSH OFF THE COAST AROUND LUNCHTIME
WEDNESDAY...ALTHOUGH OFFSHORE WINDS PROBABLY WON'T PICK UP ABOVE 15
KNOTS UNTIL THE EVENING AND OVERNIGHT HOURS. WINDS WILL SWING AROUND
TO THE NE THEN EVENTUALLY BACK TO THE SE ON THURS AS HIGH PRES MOVES
OFF TO THE EAST. WINDS/SEAS WILL INCREASE ONCE AGAIN GOING INTO THE
WEEKEND AHEAD OF THE NEXT FRONT SOMETIME SUNDAY EVENING OR
THEREABOUTS. 47
FIRE WEATHER....
WILL ISSUE A FIRE WX WATCH FOR WED. NEXT FRONT WILL SEND IN A DRIER
AIRMASS AND COMBINED WITH DAYTIME HEATING THIS WILL PRODUCE RH'S
<25% ACROSS THE VAST MAJORITY OF THE REGION. WINDS SHOULD BE 15-20
MPH BEHIND THE FRONT. LIKELY THAT MUCH OF THE WATCH AREA WILL
EVENTUALLY NEED TO BE UPGRADED TO A RED FLAG WARNING ONCE CONFIDENCE
IN FRONTAL TIMING AND WINDS BECOME NAILED DOWN. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 92 69 86 53 / 30 20 20 20 0
HOUSTON (IAH) 74 89 73 87 55 / 10 10 10 20 0
GALVESTON (GLS) 74 84 75 85 64 / 10 10 10 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...SMALL CRAFT ADVISORY UNTIL 4 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: GALVESTON.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...
BRAZOS...BURLESON...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...
MADISON...MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...
TRINITY...WALKER...WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&Hazardous weather outlook, Apr 25, 9:19 AM CDT, 14 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 919 AM CDT MON APR 25 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-252300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 919 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY HAS BEEN ISSUED FOR AREAS WEST OF I-45 TODAY. SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS CAN BE EXPECTED THROUGH LATE AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTH TEXAS ALLOWING FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS. STRONG INSTABILITY WILL SUPPORT A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT DURING THE AFTERNOON AND EVENING HOURS. .DAY TWO...TUESDAY NORTHEAST PORTIONS OF SOUTHEAST TEXAS COULD SEE ISOLATED STRONG THUNDERSTORMS DEVELOP IN THE VICINITY OF A SECOND UPPER LEVEL DISTURBANCE. .DAY THREE...WEDNESDAY MUCH DRIER AIR WILL MOVE INTO THE REGION ON WEDNESDAY IN THE WAKE OF A FRONT. SUNNY SKIES...BRISK WINDS...AND RH VALUES IN THE 20S WILL PRODUCE ELEVATED FIRE DANGER CONDITIONS ACROSS THE REGION. .DAYS FOUR THROUGH SEVEN...THURSDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 25, 8:50 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
850 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 1 N GRAPELAND 31.51N 95.48W
04/25/2011 E1.00 INCH HOUSTON TX EMERGENCY MNGR
0845 PM HAIL 1 E GRAPELAND 31.49N 95.46W
04/25/2011 E1.00 INCH HOUSTON TX TRAINED SPOTTER
NICKLE TO QUARTER SIZED HAIL REPORTED.
&&
41Local storm report, Apr 25, 9:03 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
903 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 12 E GRAPELAND 31.49N 95.28W
04/25/2011 E0.88 INCH HOUSTON TX PUBLIC
&&
41Local storm report, Apr 25, 9:24 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
924 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL LATEXO 31.39N 95.47W
04/25/2011 E1.00 INCH HOUSTON TX EMERGENCY MNGR
&&
41Local storm report, Apr 25, 10:25 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1025 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG 1 WNW CROCKETT 31.32N 95.47W
04/25/2011 HOUSTON TX EMERGENCY MNGR
2 MOBILE HOMES DAMAGED ONE SEVERELY. NO ONE INJURED. TIME
ESTIMATED.
&&
KPROCHAZSpecial weather statement, Apr 25, 11:00 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1100 PM CDT MON APR 25 2011
TXZ163-164-176>179-260530-
HOUSTON-MADISON-POLK-SAN JACINTO-TRINITY-WALKER-
1100 PM CDT MON APR 25 2011
...SPECIAL WEATHER STATEMENT...
AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
WEST OF APPLE SPRINGS TO 12 MILES SOUTHEAST OF AUSTONIO TO
MADISONVILLE...MOVING EAST AT 40 MPH.
GUSTY WINDS OF 25 TO 40 MPH ALONG WITH PEA SIZE HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE
WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...PENNINGTON...
MOSCOW...LEGGETT...AUSTONIO...APPLE SPRINGS...SEVEN OAKS...
RIVERSIDE...POINT BLANK...OAKHURST...MIDWAY...MADISONVILLE...
LOVELADY...LATEXO...KENNARD AND CROCKETT.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3132 9490 3114 9481 3110 9464 3107 9458
3102 9465 3092 9465 3073 9502 3075 9553
3088 9585 3098 9603 3110 9594 3111 9578
3114 9578 3117 9574 3122 9575 3127 9573
3142 9543
TIME...MOT...LOC 0359Z 289DEG 39KT 3121 9513 3106 9546
3097 9587Local storm report, Apr 25, 11:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1140 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 6 NE TRINITY 31.01N 95.30W
04/25/2011 E0.75 INCH TRINITY TX LAW ENFORCEMENT
&&
41The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:46 PM CDT | Tornado Warning | HGX | Houston | 44 min |
| Apr 25, 8:27 PM CDT | Tornado Warning | HGX | Houston | 48 min |
| Apr 25, 9:08 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 37 min |
| Apr 25, 9:11 PM CDT | Tornado Warning | HGX | Houston, Trinity | 64 min |
| Apr 25, 9:18 PM CDT | Tornado Warning | HGX | Houston, Trinity | 42 min |
| Apr 25, 10:11 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 49 min |
| Apr 25, 10:30 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 45 min |
| Apr 25, 11:00 PM CDT | Special Weather Statement | HGX | Houston, Madison, Trinity | 90 min |
| Apr 25, 11:09 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Polk, San Jacinto, Trinity, Walker | 51 min |
| Apr 25, 11:16 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 44 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | HGX | Polk, San Jacinto, Trinity | 27 min |
| Apr 25, 11:59 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Polk, San Jacinto, Trinity, Walker | 61 min |
| Apr 26, 12:56 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 49 min |
| Apr 26, 1:00 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 60 min |
| Apr 26, 1:43 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 47 min |
| Apr 26, 2:54 AM CDT | Special Weather Statement | HGX | Liberty | 66 min |
| Apr 26, 10:52 AM CDT | Small Craft Advisory | HGX | 22 hr | |
| Apr 26, 4:23 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 52 min |
| Apr 26, 5:11 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 49 min |
| Apr 26, 5:27 PM CDT | Special Weather Statement | HGX | Madison | 33 min |
| Apr 26, 5:58 PM CDT | Special Weather Statement | HGX | Houston | 32 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.